MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONETOME; DISLODGER, STONE, BILIARY

BOSTON SCIENTIFIC CORPORATION STONETOME; DISLODGER, STONE, BILIARY
Model Number M00535150
Medical Device Problem Codes Failure to Conduct (1114); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a stonetome was attempted to be used in the papilla during a stone removal surgery procedure to treat common bile duct stone performed on (b)(6) 2025.During the procedure, energization was not possible, and incision could not be performed.The procedure was completed with a different device.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of a cutting wire kinked.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block e1: initial reporter's city and province is (b)(6) prefecture; reported here as the initial reporter's city and province exceeded the character limit for the designated field.Block h6: imdrf device code a0406 captures the reportable investigation result of wire kinked.Block h11: investigation results the returned stonetome was analyzed, and a visual inspection found that the cutting wire was kinked.An electrical test was performed, the resistance across the 2-in-1 connector and the cutting wire must be less than or equal to 20ohms, the result was 14.6 ohms, within specification, the device also showed continuity.No other problems with the device were noted.The results of the analysis performed on the returned device found that the cutting wire was kinked.This problem could be caused by operational factors, such as the used technique for the device manipulation or by the interaction between the device and a hard surface.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.

Brand Name
STONETOME
Common Device Name
DISLODGER, STONE, BILIARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23441331
Report Number3005099803-2025-05727
Device Sequence Number4632845
Product Code LQR
UDI-Device Identifier08714729146667
UDI-Public(01)08714729146667(17)270404(10)36229840
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535150
Device Catalogue NumberM00535150
Device Lot Number0036229840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown